# SDR MALA976278

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 676801007
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN FLAPS REACHED 0 DEGREES INDICATED, FLAP FAULT ILLUMINATED, A VIBRATION WAS NOTED TO 265 KIAS IN CRUISE, WHEN FLAPS 18 WAS SELECTED, FLAPS MOVED TO BETWEEN 0 AND 18.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE FOUND FLAPS RUNNING AT HALF SPEED WITH FLAP FAULT CODE 11, RESET FLAP CIRCUIT, SYSTEM CHECKED GOOD.  MAINTENANCE REPLACED FLAP ELECTRONIC CONTROL UNIT FOR PRECAUTIONARY, OPS CHECK GOOD.
